Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What is the cause and remedy for stomach pain after medical termination of pregnancy ?

helo madam i was 25 days pregnency. i had mtp kit after that periods came. but i am feeling still stomach pain after 5 days even and stomach upset. what is the problem and howmany days it wil be like that....
Asked On : Fri, 24 Feb 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello. welcome to HCM,

The mechanism of action of medicines used in MTP kit is by terminating pregnancy and thereafter expulsion of products of conception. This expulsion is caused by tonic contractions of uterus. So, the spasmodic contractions cause pain and may be even diarrhea. You can expect it to continue off and on for at least one more week. What is most important with medical MTP is to check completeness of termination by urine pregnancy tet and also ultrasound. this is important because with incomplete MTP, further problems and prolonged bleeding and pains can be present.

Take care.
Answered: Fri, 24 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor